Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal double stopping of a Brownian bridge

Baurdoux, Erik J., Chen, Nan, Surya, Budhi and Yamazak, Kazutoshi (2015) Optimal double stopping of a Brownian bridge. Advances in Applied Probability, 47 (4). pp. 1212-1234. ISSN 0001-8678

[img]
Preview
PDF - Accepted Version
Download (508kB) | Preview

Abstract

We study optimal double stopping problems driven by a Brownian bridge. The objective is to maximize the expected spread between the payoffs achieved at the two stopping times. We study several cases where the solutions can be solved explicitly by strategies of threshold type.

Item Type: Article
Official URL: http://www.appliedprobability.org/content.aspx?Gro...
Additional Information: © 2015 Applied Probability Trust
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 16 Apr 2015 16:23
Last Modified: 20 Mar 2019 02:40
URI: http://eprints.lse.ac.uk/id/eprint/61618

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics